# SDR FDEA201506111764

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: FXR532B135800200
- Condition: Damaged
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER AREA FLOOR PANEL 221RF GOUGED AND PUNCTURED.    FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005   CATAGORY "A" MAJOR REPAIR.
